# SDR AALA202503217959

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,914 hours, 15,026 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Faulty
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE NUMBER 2 FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING. LIGHT REMAINED ON UNTIL ENGINE SHUTDOWN. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL SWITCH. OPERTIONAL CHECK GOOD. PER AMM 73-34-01-000-801-F00.
